# SDR ZZDA070419147

- Difficulty date: April 17, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 893602
- Part serial: 891
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH WITH GEAR LOWERED GEAR UNSAFE WITH THREE RED LIGHTS WITH GEAR HANDLE DOWN CHECKLIST GEAR SHOWED SAFE LANDED STRAIGHT AHEAD.  JACKED A/C REF B717 AMM 07-11, PERFORMED ADJUSTMENT TEST OF LANDING GEAR INDICATION PER 717 AMM 32-00, NO FAULTS OR DISCREPANCIES NOTED REMOVED AND REPLACED PSEU AS PRECAUTIONARY REF AMM 32-61, DOWNJACKED A/C RTS PASSED.
